skin-hair-icon

Pigmentation

I was using sunlight cream to make my skin tone fairer then I got to know that is harmful to skin so I stopped it. After stopping it my skin became more darker Now I'm using kozivit gel as per prescribed but I can't see any improvement in my skin tone. I'm using sun screen also. Kindly prescribe me cream to get my skin colour black
views-icons 53 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Govind Suresh Mittal
Dermatologist 6 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹350 for 24 hrs

Greetings. I think you are referring to skin lite cream -yes that can be harmful - you may be facing currently the side effects of having used and stopped that cream in the form of darkness, etc Dont worry - your skin will improve over time - you can continue to use kojivit get / and sunscreen - and this will improve your skin over time. Continue to follow up with a qualified dermatologist near you
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries can be sent on follow up messaging
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO